# SDR CALA2025051604721

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 105,345 hours, 25,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R WONT ARM APPEARS TO BE BINDING REMOVED DEBRIS OBSTRUCTING GIRT BAR MOVEMENT, CLEANED AREA AND OPS CHECK OPENING, CLOSING AND ARMING DOOR 1R SLIDE. CHECKS GOOD AS PER AMM 52-11-00, 52-71-00
